P-adic Spaces of Continuous Functions I
Annales Mathématiques Blaise Pascal, Tome 15 (2008) no. 1, pp. 109-133.

Properties of the so called θ o -complete topological spaces are investigated. Also, necessary and sufficient conditions are given so that the space C(X,E) of all continuous functions, from a zero-dimensional topological space X to a non-Archimedean locally convex space E, equipped with the topology of uniform convergence on the compact subsets of X to be polarly barrelled or polarly quasi-barrelled.

DOI : https://doi.org/10.5802/ambp.242
Classification : 46S10,  46G10
Mots clés : Non-Archimedean fields, zero-dimensional spaces, locally convex spaces
@article{AMBP_2008__15_1_109_0,
     author = {Athanasios Katsaras},
     title = {P-adic {Spaces} of {Continuous} {Functions} {I}},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {109--133},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {1},
     year = {2008},
     doi = {10.5802/ambp.242},
     mrnumber = {2418016},
     zbl = {1158.46050},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.242/}
}
Athanasios Katsaras. P-adic Spaces of Continuous Functions I. Annales Mathématiques Blaise Pascal, Tome 15 (2008) no. 1, pp. 109-133. doi : 10.5802/ambp.242. https://ambp.centre-mersenne.org/articles/10.5802/ambp.242/

[1] J. Aguayo; N. De Grande-De Kimpe; S. Navarro Zero-dimensional pseudocompact and ultraparacompact spaces, p-adic functional analysis (Nijmegen, 1996) (Lecture Notes in Pure and Appl. Math.) Volume 192, Dekker, New York, 1997, pp. 11-17 | MR 1459198 | Zbl 0888.54026

[2] J. Aguayo; A. K. Katsaras; S. Navarro On the dual space for the strict topology β 1 and the space M(X) in function space, Ultrametric functional analysis (Contemp. Math.) Volume 384, Amer. Math. Soc., Providence, RI, 2005, pp. 15-37 | MR 2174775 | Zbl 1104.46046

[3] George Bachman; Edward Beckenstein; Lawrence Narici; Seth Warner Rings of continuous functions with values in a topological field, Trans. Amer. Math. Soc., Volume 204 (1975), pp. 91-112 | Article | MR 402687 | Zbl 0299.54016

[4] A. K. Katsaras The strict topology in non-Archimedean vector-valued function spaces, Nederl. Akad. Wetensch. Indag. Math., Volume 46 (1984) no. 2, pp. 189-201 | MR 749531 | Zbl 0548.46059

[5] A. K. Katsaras Bornological spaces of non-Archimedean valued functions, Nederl. Akad. Wetensch. Indag. Math., Volume 49 (1987) no. 1, pp. 41-50 | MR 883366 | Zbl 0628.46077

[6] A. K. Katsaras On the strict topology in non-Archimedean spaces of continuous functions, Glas. Mat. Ser. III, Volume 35(55) (2000) no. 2, pp. 283-305 | MR 1812558 | Zbl 0970.46049

[7] A. K. Katsaras Separable measures and strict topologies on spaces of non-Archimedean valued functions, Bull. Belg. Math. Soc. Simon Stevin, Volume 9 (2002) no. suppl., pp. 117-139 | MR 2232644 | Zbl 1107.46052

[8] W. H. Schikhof Locally convex spaces over nonspherically complete valued fields. I, II, Bull. Soc. Math. Belg. Sér. B, Volume 38 (1986) no. 2, p. 187-207, 208–224 | MR 871313 | Zbl 0615.46071

[9] A. C. M. van Rooij Non-Archimedean functional analysis, Monographs and Textbooks in Pure and Applied Math., Volume 51, Marcel Dekker Inc., New York, 1978 | MR 512894 | Zbl 0396.46061